# SDR SWIA201333046

- Difficulty date: March 19, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 43,243 hours, 57,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT ILLUMINATE.  (FLT 7405)  REPLACED NR 2 EMERGENCY LIGHTING BATTERY PACK IAW AMM.  P/N: D366-04-001 S/N ON: 242 S/N OFF: 1022
